# SDR FDEA201411043469

- Difficulty date: November 4, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 71,170 hours, 16,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT LT BS 1256 LONGERON 26L FWD L3 DOOR LOWER JAMB FOUND WEB CRACKED.   REPAIRED IAW SRM 53-40-15 FIGURE 201, REPAIR 3.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
